# SDR ASAA2017071721423

- Difficulty date: July 17, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 33,737 hours, 10,132 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 14764
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,971 hours, 2,884 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APPLIED TAKEOFF POWER, LEFT PACK BLEED TRIPPED OFF LIGHT ILLUMINATED. LOW SPEED 10KTS, ABORTED,  PULLED OFF RUNWAY. COMPLETED BLEED TRIP OFF QRC. CALLED MAINTENANCE CONTROL, RETURNED TO GATE. ACFT GROUNDED.  ACCOMPLISHED FIM 36-10 TASK 811.  FOUND THE LT HIGH STAGE VALVE NOT FULLY CLOSED.  REPLACED THE HIGH STAGE VALVE IAW AMM 36-11-06.  REMOVED & REINSTALLED HIGH STAGE REGULATOR IAW AMM 36-11-07. OPS CHECKED NORMAL.
